|On and Off PEP meds
Aug 17, 2005
Hi, After being on PEP for 20 days, I had to stop because of major fatigue and muscle aches along with general feeling of unwell. Its been four days that I am off the meds (Combivir), and I feel better. I would like to know 1. Generally how long (in days) does the side effect of Combivir last in this short term course 2. Can I restart the meds and complete the course now?
| Response from Dr. Henry
Generally side effects will clear within days or weeks after a short treatment course like yours. The advisability of restarting meds at this point is unclear and needs to be interpreted by the prescribing doc who knows the particulars of your exposure and clinical situation. There is little data whether restarting at this point would provide any benefit beyond that provided by the initial 20 days. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blowjob From A Prostitute Scared To Death
- Black Spots After Anal Fingering Worried I Have HIV
- Burning Penis After Oral Sex Hooker What Are The Chances Of HIV
- Dizziness After Vaginal Sex Without Condom Does It Mean I Have HIV
- Flu Symptoms After Having Sex During Period Worried I Have HIV
- Itchy Skin After Insertive Anal Sex Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.